Alert archive / New Mexico / Winter Storm Warnings in 2014
Winter Storm Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Nov 14, 2014, 3:05 PM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2014, 3:05 PM MST (22:05 UTC)
- Expired
- Nov 15, 2014, 4:23 AM MST
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
640 WWUS45 KABQ 142205 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MST FRI NOV 14 2014 ...OVERNIGHT SNOW HEADED FOR THE NORTHERN NEW MEXICO HIGH COUNTRY... .A FAST MOVING UPPER LEVEL SYSTEM COMBINED WITH A SOUTHBOUND COLD FRONT WILL BRING A ROUND OF SIGNIFICANT SNOWFALL TO THE NORTHERN NEW MEXICO HIGH COUNTRY. SNOW WILL AFFECT THE CHUSKA MOUNTAINS...THE SAN JUAN AND TUSAS MOUNTAINS...THE SANGRE DE CRISTO MOUNTAINS...AND THE JEMEZ MOUNTAINS. BRISK WINDS SATURDAY WILL PRODUCE BLOWING SNOW OVER THE SANGRE DE CRISTO HIGH PEAKS WITH REDUCED VISIBILITIES. SNOW WILL TAPER OFF SATURDAY AFTERNOON TO EASE THIS ROUND OF WINTER WEATHER CONDITIONS. NMZ510-511-513-514-150700- /O.UPG.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/ /O.NEW.KABQ.WS.W.0005.141114T2205Z-141115T1900Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- 305 PM MST FRI NOV 14 2014 ...WINTER STORM WARNING IN EFFECT UNTIL NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL NOON MST SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS... 7 TO 10 INCHES...WITH GREATEST ACCUMULATIONS AND LOCALLY HIGHER AMOUNTS OVER THE SUMMITS. * TIMING...CONTINUING SNOW WILL PEAK IN COVERAGE AND INTENSITY OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY. * WINDS...WEST 10 TO 20 WITH OCCASIONAL GUSTS TO NEAR 30 MPH. * SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY MORNING. * LOCAL IMPACTS...EXPECT TRAVEL IMPACTS DUE TO SNOW-PACKED AND ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN BLOWING SNOW. HIGHWAYS 64...84...4 AND 38 WILL LIKELY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR VISIT NMROADS.COM. && $$ NMZ502-150700- /O.EXA.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/ CHUSKA MOUNTAINS- 305 PM MST FRI NOV 14 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS...2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS ON SUMMITS AND WEST FACING UPPER SLOPES ABOVE 8500 FEET. * TIMING...EVENING SNOW WILL PEAK IN COVERAGE AND INTENSITY OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY. * WINDS...WEST 10 TO 20 WITH OCCASIONAL GUSTS TO NEAR 30 MPH. * SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY MORNING. * LOCAL IMPACTS...EXPECT SNOW ON ROADS OVERNIGHT AND INTO SATURDAY...ESPECIALLY ON STATE ROAD 134 AND LOCAL ROADS TRAVELING WEST FROM HIGHWAY 491. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR VISIT NMROADS.COM. && $$ NMZ512-150700- /O.CON.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 305 PM MST FRI NOV 14 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS...3 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS OVER THE UPPER SLOPES. * TIMING...EVENING SNOW WILL PEAK IN COVERAGE AND INTENSITY OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY. * WINDS...WEST 10 TO 20 WITH OCCASIONAL GUSTS TO NEAR 30 MPH. * SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY MORNING. * LOCAL IMPACTS...EXPECT TRAVEL IMPACTS DUE TO SNOW-PACKED AND ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN BLOWING SNOW. HIGHWAY 64 AND STATE ROADS 518 AND 522 WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR VISIT NMROADS.COM. && $$ SHY
2 follow-up statements
735 WWUS45 KABQ 150432 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 932 PM MST FRI NOV 14 2014 ...SNOW CONTINUES OVERNIGHT FOR NORTHERN NEW MEXICO MOUNTAINS... .THE FIRST ROUND OF SIGNIFICANT SNOWFALL FOR THE SEASON WILL CONTINUE THROUGH THE OVERNIGHT HOURS INTO SATURDAY MORNING ACROSS THE NORTHERN MOUNTAINS. THE GREATEST SNOWFALL ACCUMULATIONS WILL OCCUR OVER THE HIGH PEAKS AND WEST SLOPES OF THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS. BREEZY TO WINDY CONDITIONS WILL DEVELOP EARLY SATURDAY...AND MAY CAUSE AREAS OF BLOWING SNOW. THE SYSTEM CAUSING THE SNOW WILL EXIT THE STATE SATURDAY AFTERNOON...ENDING THE WINTRY WEATHER TEMPORARILY UNTIL ANOTHER SYSTEM ARRIVES ON SUNDAY MORNING. NMZ510-511-513-514-151200- /O.CON.KABQ.WS.W.0005.000000T0000Z-141115T1900Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- 932 PM MST FRI NOV 14 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS... 6 TO 10 INCHES...WITH GREATEST ACCUMULATIONS OVER THE HIGH PEAKS. * TIMING...SNOW WILL CONTINUE OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY. * WINDS...WEST 10 TO 20 MPH WITH OCCASIONAL GUSTS TO NEAR 30 MPH. * SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY MORNING. * LOCAL IMPACTS...EXPECT TRAVEL IMPACTS DUE TO SNOW-PACKED AND ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN BLOWING SNOW. HIGHWAYS 64...84...4 AND 38 WILL LIKELY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR VISIT NMROADS.COM. && $$ NMZ502-512-151200- /O.CON.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/ CHUSKA MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 932 PM MST FRI NOV 14 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS...2 TO 6 INCHES. * TIMING...SNOW WILL PEAK IN COVERAGE AND INTENSITY OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY. * WINDS...WEST 10 TO 20 MPH WITH OCCASIONAL GUSTS TO NEAR 30 MPH. * SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY MORNING. * LOCAL IMPACTS...EXPECT SNOW ON ROADS OVERNIGHT AND INTO SATURDAY. THIS INCLUDES STATE ROAD 134 IN THE CHUSKA MOUNTAINS...AND STATE ROAD 518 ALONG THE WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR VISIT NMROADS.COM. && $$ 34
904 WWUS45 KABQ 151123 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 AM MST SAT NOV 15 2014 ...QUICK-HITTING STORM SYSTEM TO BRING A ROUND OF SNOW TO MUCH OF CENTRAL AND NORTHERN NEW MEXICO SATURDAY NIGHT AND SUNDAY... .A STRONG COLD FRONT WILL PUNCH INTO NORTHERN NEW MEXICO SATURDAY NIGHT AS A POTENT UPPER LEVEL TROUGH MOVES SOUTHEAST FROM THE GREAT BASIN. THESE TWO FEATURES WILL COMBINE TO PRODUCE SNOW SHOWERS AND WIDESPREAD SNOW BEGINNING LATE SATURDAY NIGHT AND CONTINUING THROUGH MUCH OF SUNDAY. THIS SYSTEM WILL BRING THE FIRST SNOWFALL OF THE SEASON TO A NUMBER OF LOWER ELEVATION LOCATIONS. THE MOST SIGNIFICANT IMPACTS WILL BE OVER THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EASTERN HIGHLANDS...INCLUDING THE CENTRAL HIGHLANDS. NMZ513-514-152300- /O.CAN.KABQ.WS.W.0005.000000T0000Z-141115T1900Z/ /O.NEW.KABQ.WS.W.0006.141116T0300Z-141116T1900Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- 423 AM MST SAT NOV 15 2014 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY. THE WINTER STORM WARNING PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. * SNOW ACCUMULATIONS... 6 TO 10 INCHES. * TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY AND COVERAGE BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON SUNDAY. * WINDS...SOUTHWEST TO WEST 10 TO 20 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...EXPECT SIGNIFICANT TRAVEL IMPACTS DUE TO SNOW- PACKED AND ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN PERIODS OF HEAVY SNOW. ROADS MAY BECOME IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-511-152300- /O.CAN.KABQ.WS.W.0005.000000T0000Z-141115T1900Z/ /O.NEW.KABQ.WW.Y.0016.141116T0300Z-141116T1900Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 423 AM MST SAT NOV 15 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY. THE WINTER STORM WARNING PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. * SNOW ACCUMULATIONS...3 TO 5 INCHES WITH LOCALIZED HIGHER AMOUNTS ALONG HIGHER WEST FACING SLOPES AND OVER PEAKS. * TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN COVERAGE AND INTENSITY BETWEEN MIDNIGHT AND SUNRISE BEFORE GRADUALLY DIMINISHING. * WINDS...WEST 10 TO 20 MPH. * SNOW LEVELS...LOWERING TO NEAR 6000 FEET EARLY SUNDAY MORNING. * LOCAL IMPACTS...EXPECT MODERATE TRAVEL IMPACTS DUE TO SNOW- PACKED AND ICY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ512-152300- /O.CAN.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/ /O.NEW.KABQ.WS.W.0006.141116T0300Z-141116T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 423 AM MST SAT NOV 15 2014 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY. THE WINTER WEATHER ADVISORY PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY AND COVERAGE BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON SUNDAY. * WINDS...SOUTHWEST TO WEST 10 TO 20 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...EXPECT SIGNIFICANT TRAVEL IMPACTS DUE TO SNOW- PACKED AND ICY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ502-152300- /O.CAN.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/ /O.NEW.KABQ.WW.Y.0016.141116T0300Z-141116T1900Z/ CHUSKA MOUNTAINS- 423 AM MST SAT NOV 15 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY. THE WINTER WEATHER ADVISORY PREVIOUSLY IN EFFECT HAS BEEN CANCELLED. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY AND COVERAGE BEFORE SUNRISE...THEN RAPIDLY DIMINISH BY MID MORNING. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH OCCASIONAL GUSTS TO NEAR 30 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...EXPECT MODERATE TRAVEL IMPACTS DUE TO SNOW- PACKED AND ICY ROADS. IN ADDITION...LOCALIZED AREAS OF BLOWING SNOW MAY REDUCE VISIBILITIES TO NEAR ONE QUARTER MILES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ515-516-527>529-152300- /O.NEW.KABQ.WS.W.0006.141116T0300Z-141116T1900Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- 423 AM MST SAT NOV 15 2014 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY. * SNOW ACCUMULATIONS...6 TO 10 INCHES IN THE MOUNTAINS...3 TO 5 INCHES ACROSS THE HIGHLANDS AND RATON RIDGE. * TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY AND COVERAGE BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON SUNDAY. * WINDS...SHIFTING TO THE EAST OR NORTHEAST 10 TO 20 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...SIGNIFICANT TRAVEL IMPACTS ARE EXPECTED DUE TO SNOW-PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ523-152300- /O.NEW.KABQ.WS.W.0006.141116T0900Z-141116T2100Z/ CENTRAL HIGHLANDS- 423 AM MST SAT NOV 15 2014 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * TIMING...SNOW WILL BEGIN AFTER MIDNIGHT AND PEAK IN INTENSITY AND COVERAGE SUNDAY MORNING...THEN GRADUALLY DIMINISH SUNDAY AFTERNOON. * WINDS...SHIFTING EAST 10 TO 20 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...SIGNIFICANT TRAVEL IMPACTS ARE EXPECTED DUE TO SNOW-PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 40 NEAR CLINES CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ503-504-517-518-530>532-152300- /O.NEW.KABQ.WW.Y.0016.141116T0300Z-141116T1900Z/ FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- 423 AM MST SAT NOV 15 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST SUNDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY AND BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON SUNDAY. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH...EXCEPT FOR SOUTHEAST 10 TO 20 MPH IN THE SANTA FE METRO. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...MODERATE TRAVEL IMPACTS ARE EXPECTED WITH SNOW- PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 25 AND HIGHWAY 285 THROUGH THE SANTA FE METRO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ505>507-521-522-533-534-152300- /O.NEW.KABQ.WW.Y.0016.141116T0900Z-141116T2100Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- GUADALUPE COUNTY-QUAY COUNTY- 423 AM MST SAT NOV 15 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES...EXCEPT 3 TO 5 IN THE MOUNTAINS. * TIMING...SNOW WILL BEGIN AFTER MIDNIGHT AND PEAK IN INTENSITY SUNDAY MORNING BEFORE GRADUALLY DIMINISHING SUNDAY AFTERNOON. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH ACROSS WESTERN PORTIONS OF THE AREA. EAST TO NORTHEAST 10 TO 20 MPH EAST OF THE SANDIA MOUNTAINS. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...MODERATE TRAVEL IMPACTS ARE EXPECTED WITH SNOW- PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 40 FROM TIJERAS PASS TO THE TEXAS BORDER AND FROM GRANTS TO THE ARIZONA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Nov 14, 11:06 AM MST, 3 hours 59 minutes earlier.
Area forecast discussion, Nov 14, 11:06 AM MST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1106 AM MST FRI NOV 14 2014 .AVIATION... 18Z TAF CYCLE WITH THE APPROACH OF THE NEXT WEAK UPPER LVL LOW PRESSURE DISTURBANCE AND SLUG OF MOISTURE NORTHERN MTS WILL REMAIN OBSCURED AT TIMES IN -SHSN/-SHRA AND MVFR TO OCCASIONALLY IFR CIGS THROUGH SAT MORN...THOUGH THE MOST NUMEROUS SHSN/SHRA TO BE LATE THIS AFTN INTO TONIGHT. SFC LEE TROUGH AND ASSOCIATED S TO SW WINDS TO STRENGTHEN ACROSS E CENTRAL AND NE PLAINS AND WEST TO THE EAST SLOPES OF CENTRAL MT CHAIN THIS AFTN. WDLY SCT TO SCT -SHRA AND HIGHER TERRAIN SHSN WILL DEVELOP OVER THE NW QUARTER OF NM LATER THIS AFTN. A VERY FEW -TSRA POSSIBLE LATE THIS AFTERNOON THROUGH EARLY EVENING NW NM NEAR ARIZONA AND COLORADO LINE. TAF SITES MOST LIKELY TO BE IMPACTED WITH LOWER CIGS/VSBY AND PRECIP INCLUDE....IN ORDER OF LIKELIHOOD...FMN...GUP AND SAF. CONDITIONS TO IMPROVE TO SOME DEGREE AFTER ROUGHLY 11Z. 43 && .PREV DISCUSSION...314 AM MST FRI NOV 14 2014... .SYNOPSIS... A WARMING TREND IS UNDERWAY...WITH HIGH TEMPERATURES FORECAST TO BE 20 TO 40 DEGREES WARMER THAN YESTERDAY ACROSS EASTERN NEW MEXICO. CHANCES FOR LOWER ELEVATION RAIN AND HIGHER TERRAIN SNOW ARE ON THE UPTREND FOR LATER TODAY THROUGH SATURDAY MORNING AS AN UPPER LEVEL DISTURBANCE MOVES EAST OVER THE REGION. SOME SIGNIFICANT SNOWFALL TOTALS ARE LIKELY ACROSS THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS...ESPECIALLY NEAR THE COLORADO BORDER. A SECOND UPPER LEVEL DISTURBANCE WILL PUSH OVER THE STATE SUNDAY AND BE PRECEDED BY A STRONG COLD FRONT SATURDAY NIGHT. CHANCES FOR SNOW WILL TREND UP DURING THE SATURDAY NIGHT THROUGH SUNDAY PERIOD...WITH SNOW LEVELS LOWERING TO INCLUDE A NUMBER OF LOWER ELEVATION LOCATIONS. THE BEST CHANCES FOR SNOW WITH THE LATE WEEKEND SYSTEM WILL BE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS ADJACENT HIGHLANDS. COLD AIR WILL REMAIN OVER THE AREA GOING INTO EARLY NEXT WEEK...WITH A WARMING TREND THEREAFTER. BY MID TO LATE WEEK...TEMPERATURES WILL BE AT OR ABOVE NORMAL WITH DRY CONDITIONS PREVAILING. && .DISCUSSION... A WARMING TREND IS UNDERWAY WITH TEMPERATURES HOLDING STEADY OR RISING SLIGHTLY EAST OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. 24HR TEMPERATURE CHANGE VALUES ARE AN AVERAGE 10 DEGREES HIGHER THAN YESTERDAY AT 3 AM. THE LATEST WATER VAPOR SATELLITE IMAGERY SHOWS MOISTURE INCREASING ACROSS AZ/NM IN ADVANCE OF WHAT APPEARS TO BE A VIGOROUS SHORTWAVE TROUGH...PROGRESSING RAPIDLY TOWARD SOCAL. THIS IS THE SHORTWAVE FORECAST TO MOVE OVER TONIGHT INTO EARLY SATURDAY...AND MAY BE UNDER-COOKED IN THE MODEL SOLUTIONS GIVEN WHAT LOOKS LIKE A POOR INITIALIZATION AT 00Z. OUR POPS FOR LATE TODAY THROUGH TONIGHT HAVE TRENDED UP...MAINLY ACROSS THE NW AND NORTHERN MOUNTAINS WHERE SOME SIGNIFICANT SNOWFALL TOTALS ARE LIKELY. WILL ISSUE A WINTER WEATHER ADVISORY FOR LATE TODAY THROUGH SATURDAY MORNING FOR THE TUSAS AND JEMEZ MOUNTAINS...AND PORTIONS OF THE SANGRE DE CRISTOS WHERE HIGHER WEST-FACING SLOPES AND PEAKS MAY GET BLASTED. OTHERWISE...SNOW LEVELS LOOK TO REMAIN FAIRLY HIGH WITH THIS FIRST SHORTWAVE...WITH RAIN THE MORE PROBABLE PRECIPITATION TYPE AT LOWER ELEVATION LOCALES LIKE FARMINGTON...GALLUP...ALBUQUERQUE AND SANTA FE. STRONGER WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL TRANSLATE TO BREEZY TO LOCALLY WINDY CONDITIONS SATURDAY... FAVORING THE EAST SLOPES AND ADJACENT HIGHLANDS. SNOW WILL LINGER UNTIL MID DAY SATURDAY ACROSS THE NORTHERN MOUNTAINS BEFORE A BRIEF PAUSE AHEAD OF THE SECOND TROUGH. THE SECOND TROUGH WILL PUSH ACROSS SUNDAY AND BE PRECEDED BY ANOTHER STRONG COLD FRONT SATURDAY NIGHT. 00Z MODEL SOLUTIONS SHOW LESS QPF WITH THE SECOND TROUGH COMPARED TO MODEL RUNS FROM 36-48HRS AGO...BUT HAVE TRENDED UP SLIGHTLY FROM YESTERDAYS' RUNS. BEST CHANCES FOR ACCUMULATING SNOW WILL BE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS THANKS TO UPSLOPE FORCING FROM THE BACKDOOR PORTION OF THE FRONT...ALTHOUGH ACCUMULATING SNOW IS POSSIBLE ALMOST ANYWHERE ACROSS OUR CWFA SUNDAY. PRECIP-TYPE HERE IN THE ABQ METRO LOOKS TO START-OFF RAIN AND MAY TURN OVER TO SNOW...BUT POPS ARE LOW AT THIS TIME. WINTER HIGHLIGHTS MAY BE REQUIRED FOR THIS SYSTEM AS WELL...AND LIKELY ONLY ADVISORIES GIVEN THE QUICK-HITTING SCENARIO CURRENTLY BEING MODELED. LOOK FOR A COLD...BUT DRY START TO NEXT WEEK AS MERIDIONAL FLOW PREVAILS OVER THE ROCKIES THANKS TO A WEST COAST RIDGE AND A CENTRAL U.S. TROUGH. THE RIDGE IS FORECAST TO DEAMPLIFY AND SHIFT EAST GOING INTO MID WEEK...ALLOWING FOR A WARMING TREND WITH TEMPERATURES AT OR ABOVE NORMAL FROM WEDNESDAY THROUGH THE END OF THE WORK-WEEK. 11 && .FIRE WEATHER... THE ARCTIC AIRMASS OVER EASTERN NEW MEXICO WILL CONTINUE TO MODIFY TODAY. AS WEST WINDS INCREASE OVER MUCH OF WESTERN AND PORTIONS OF CENTRAL NEW MEXICO THROUGH THE DAY...VENTILATION RATES WILL RISE INTO THE GOOD TO EXCELLENT RANGE. FOR THE EASTERN PLAINS...THE MODIFIED ARCTIC AIR WILL HANG ON ONE MORE DAY AND ACT TO KEEP VENTILATION RATES IN THE POOR CATEGORY. INCREASING LOW AND MID LEVEL MOISTURE AHEAD OF AN APPROACHING UPPER LEVEL PACIFIC TROUGH WILL BEGIN TO COMBINE WITH JET STREAM ASSOCIATED LIFT TO PRODUCE SCATTERED SHOWERS...HIGH MOUNTAIN SNOW SHOWERS AND A THUNDERSTORM OR TWO OVER NORTHWEST AND NORTH-CENTRAL NM LATE THIS AFTERNOON. ACCUMULATING SNOW SHOULD START DURING THE LATE AFTERNOON ABOVE ABOUT 8500 FEET OVER THE FAR NW JEMEZ/SAN PEDRO PEAKS WILDERNESS AREA NORTHEASTWARD TO THE WEST SLOPES OF THE TUSAS MOUNTAINS EAST OF TIERRA AMARILLA AND CHAMA. SNOW LEVELS PROGGED TO GRADUALLY DROP TO AROUND 7500 FEET BY ABOUT MIDNIGHT. ACCUMULATING SNOWFALL WILL SPREAD EASTWARD TO THE SANGRE DE CRISTOS BY MID EVENING...TAPERING OFF AROUND MIDDAY SATURDAY. 2-5 INCHES WITH LOCALLY UP TO 8 INCHES OF ACCUMULATION IS ANTICIPATED ABOVE ABOUT 8000 FEET FROM THE NORTHERN JEMEZ NORTH TO THE TUSAS AND EAST TO THE SANGRE DE CRISTOS BETWEEN LATE THIS AFTERNOON AND NOON SATURDAY. A TRAILING SYSTEM IN NW FLOW WILL SEND A BACKDOOR FRONT INTO NE NM AROUND SATURDAY EVENING. MODELS CONTINUE TO FLOP AROUND WITH HOW MUCH MOISTURE WILL BE AVAILABLE FOR THIS SYSTEM TO WORK WITH AS IT MOVES SOUTHWARD THROUGH NORTHERN AND CENTRAL NM SATURDAY NIGHT THROUGH SUNDAY MORNING. GFS MORE BULLISH WITH SNOW OVER THE NORTHEAST HALF OR SO OF THE STATE WHILE THE NAM TRIES TO SPLIT AREAS OF ACCUMULATING SNOWFALL...ONE OVER NE NM EARLY SUNDAY MORNING...THEN AN AREA IN THE SOUTHWEST MOUNTAINS SUNDAY AFTERNOON. ECMWF SPLITS THE DIFFERENCE AND BRINGS A BROAD AREA OF LIGHT TO MODERATE SNOW FROM NORTH TO SOUTH THROUGH THE REGION. CONFIDENCE IN THE SNOWFALL FORECAST DETAILS WITH REGARD TO THIS SYSTEM REMAIN QUITE LOW. ALL MODELS AGREE THAT SUNDAY WILL BE BREEZY AND COLDER AND THAT SNOW WILL BE A POSSIBILITY MOST AREAS...INCLUDING VALLEYS...BUT FAVORED AREAS FOR SIGNIFICANT SNOW ACCUMULATION REMAIN ELUSIVE AT THIS POINT. DRY NORTHWEST FLOW ALOFT MOVES OVER SUNDAY NIGHT THROUGH TUESDAY NIGHT. A FLATTENING UPPER LEVEL RIDGE TRANSITIONS OVER NM WEDNESDAY. VENTILATION RATES WILL DROP INTO THE POOR TO FAIR RANGE MOST LOCATIONS MONDAY AND CONTINUE THERE THROUGH WEDNESDAY...WITH SOME IMPROVEMENT EXPECTED THURSDAY. GFS AND ECMWF IN GOOD AGREEMENT THAT ZONAL FLOW ALOFT WILL MOVE IN DURING THE LATTER HALF OF THE WORK WEEK WITH THE POTENTIAL FOR UPPER LEVEL TROUGH PASSAGES FRIDAY INTO THE WEEKEND. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON MST SATURDAY FOR THE FOLLOWING ZONES...NMZ510>514. && SHY
Hazardous weather outlook, Nov 14, 5:24 AM MST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 AM MST FRI NOV 14 2014 NMZ501>540-151300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 524 AM MST FRI NOV 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT BEGINNING AT NOON FOR THE TUSAS...JEMEZ AND PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS. SNOW LEVELS WILL START OFF AROUND 8500 FEET...THEN GRADUALLY LOWER TO NEAR 7500 FEET OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT THROUGH MID DAY SATURDAY FOR THE TUSAS...JEMEZ AND PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS. SNOW LEVELS WILL CONTINUE TO LOWER TO NEAR 7000 FEET SATURDAY MORNING. STORM TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 2-5 INCHES WITH LOCALIZED HIGHER AMOUNTS NEAR 10 INCHES ALONG THE HIGHER WEST-FACING SLOPES AND PEAKS. ANOTHER WEATHER SYSTEM WILL IMPACT THE AREA LATE SATURDAY NIGHT THROUGH SUNDAY WITH LOWERING SNOW LEVELS AND ANOTHER FRIGID COLD AIRMASS. THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS WILL HAVE THE GREATEST POTENTIAL FOR SIGNIFICANT SNOWFALL AMOUNTS. ADDITIONAL WINTER WEATHER HIGHLIGHTS WILL LIKELY BE REQUIRED. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:38 AM MST | Winter Weather Advisory | ABQ | 25 hr |
Nearby
Winter Storm Warnings in New Mexico, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.